Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Joint soreness
Jan 16, 2006

I am 40 yrs old and was taking 1.75 ml of Somatropin per day for about 4 months and started suffering severe joint pain in knees then hips. I cut dosage in 1/2 and then eventually stopped. Its been 3 weeks and I have stoped completely but am still in pain. All I can do is take 10-15 Advil through out the day. What can I do to eleviate the pain. Will I ever get back to normal and if so how long?

Response from Dr. Henry

Pain due to growth hormone like products can take weeks to months to decrease. Often NSAIDS like Motrin or naproxen help but sometimes a mild narcotic is needed. Your HIV specialist would be the best person to evaluate if further work-up or more aggressive treatment is needed to relieve your pain complaint. KH



Previous
Treatment & Work
Next
Sleeping pills

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement